Convoluted C-operator families and abstract Cauchy problems

Marko Kostić; Stevan Pilipović

Kragujevac Journal of Mathematics (2007)

  • Volume: 30, Issue: 30, page 201-210
  • ISSN: 1450-9628

How to cite


Marko Kostić, and Stevan Pilipović. "Convoluted C-operator families and abstract Cauchy problems." Kragujevac Journal of Mathematics 30.30 (2007): 201-210. <>.

author = {Marko Kostić, Stevan Pilipović},
journal = {Kragujevac Journal of Mathematics},
keywords = {K-convoluted C-semigroup; convoluted C-cosine functions},
language = {eng},
number = {30},
pages = {201-210},
publisher = {Prirodno-matematički fakultet Kragujevac},
title = {Convoluted C-operator families and abstract Cauchy problems},
url = {},
volume = {30},
year = {2007},

AU - Marko Kostić
AU - Stevan Pilipović
TI - Convoluted C-operator families and abstract Cauchy problems
JO - Kragujevac Journal of Mathematics
PY - 2007
PB - Prirodno-matematički fakultet Kragujevac
VL - 30
IS - 30
SP - 201
EP - 210
LA - eng
KW - K-convoluted C-semigroup; convoluted C-cosine functions
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.